# SDR CALA2018012200287

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 90,232 hours, 15,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON, IN BACK 1/3 OF CABIN WITH THE SWITCH IN THE ARMED POSITION. COMPLETED SYSTEM RESET,  EMERGENCY LIGHTING IN AFT CABIN  OFF. IAW  SSM 33- 51-15.
